It takes hardly a cream to hide all the flaws & spots. We spend lots of time and hard earned cash on chemical...
High Alert! Read it if you are taking too many Supplements!
In this high-tech world, everyone is running to dine with a balanced diet every day, in receipt of 100% natural vitamins and raw materials that we need fresh and home-cooked foods. In real life that was an odd occasion now.
Too many Supplements like Vitamin C, Zinc could cause diarrhea, nausea & stomach cramps, Too much Selenium could lead to hair loss and gastrointestinal upset.
Consuming loads of supplements are in fashion now. Everyone just consumes without truly knowing that they need it or not. Everyone has a belief that anything naturall, naturally good for us without knowing the behaviour of the product. Ironically, in this modern grocery industry, inhabitants are treating themselves as “guinea pigs”. They add lots & lots of supplements & proteins without any prescription of the nutritionist in their diet and not aware that self-diagnoses and treatment combinations can be truly unhealthy.
For decades we are educated that vitamins & supplements are possibly aid cook up for deficiencies in normal diet or they can provide health and energy boost that food alone couldn’t. Supplements are very essential for the body and high nutrients value in food leads to great skin. But no one knows How and How much to take.
As we all know that “Excess of everything is bad” so as it goes for supplements too.
Excess Supplements Cause: Liver damage.
Liver stores vitamins but over time if supplements and vitamins go in excess, causing chronic Hypervitaminosis. Often resulting in Lever and kidney damage. Long term use of supplements also leads to further complications in the body.
1. A person can often reverse its action by not taking too many supplements. If you want to take it, firstly consult the doctor who can suggest you the proper doses and how to avoid taking excess vitamins.
2. Totally depend on green vegetables.
3. Sometimes people undergo acute Hypervitaminosis which habitually occurs as a product of unintended eating of supplements and vitamins. Long term heavy dose of supplements leads to great damage to the body and skin.
4. Be wise & go for Ayurveda (Inveda) Ayurvedic essentials are always beneficial for the skin and don’t harm it.
Leave a comment
Log in to post comments